# SDR ASMF20180902717

- Difficulty date: September 7, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-800
- Aircraft serial: 34262
- Aircraft time: 41,887 hours, 18,675 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Oil Drain
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING OVERNIGHT CHECK, IT WAS DETECTED AN OIL LEAK IN THE LH ENGINE. MAINTENANCE PERSONNEL PERFORMED ENGINE 3A IDLE-POWER LEAKING TEST, DETECTING AN OIL LEAK ON N2 PAD DRAIN SEAL OF 60 DROPS PER MINUTE, BEING OUT OF LIMITS IAW AMM 71-71-00; SO THE MAGNETIC SEAL P/N 340-155-305-0 WAS REPLACED IAW AMM 72-63-00, TESTED CORRECT.
